# SDR S9BA2015081400011

- Difficulty date: August 3, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 340B351
- Aircraft time: 30,243 hours, 33,973 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: A25D844
- Part serial: NOSERIALNUMBER
- Condition: Bent
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT TURN LEFT ON GROUND USING NOSE WHEEL STEERING. R & R STEERING SYSTEM CONTROL MICRO SWITCH AND PERFORMED OPS CHECK GOOD IAW MM 32-50-35-02.
